# SDR ASOA2016021314455

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 31,221 hours, 21,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SWITCH ON THE F/A PANEL WAS IN THE ON POSTION ON ARRIVAL AT THE ACFT, THUS NO EMERGENCY LIGHTS.  PERFORMED OPS TEST OF THE EMERGENCY LIGHT SYS AFTER ALLOWING APU TO RUN, OPS TEST GOOD.  ACFT OK FOR SERVICE IAW AMM 33-51-00.
